# SDR P2EA970411

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 343 - MCI - NO EMERGENCY DECLARED, NO GROUND ASSISTANCE REQUIRED.  NOSE GEAR GREEN LIGHT FLICKERED OFF ON FINAL.  RECYCLED GEAR, THREE GREEN AND SAFE NEXT PASS.  CLEANED AND ADJUSTED NOSE GEAR DOWNLOCK SENSOR.  JACKED NOSE AND PERFORMED GEAR SWING.  OPS NORMAL.  (M)
